# SDR NOCA05710

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5527131
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN FLIGHT DECK STAYS DIM -ACTION- REPLACED EMERGENCY LIGHT BATTERIES IAW MM 33-51-07, OPS CHECKS OK.
